Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 191, NWS Charleston, SC

August 8, 2006Evans County, Tattnall County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Aug 8, 2006, 5:17 PM EDT for Evans County, Tattnall County, Georgia. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2006, 5:17 PM EDT (21:17 UTC)
Expired
Aug 8, 2006, 6:15 PM EDT
In force
58 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

Counties Evans County, GA, Tattnall County, GA

The radar

The Charleston,SC radar (KCLX), 107 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2006-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2006-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
268 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 082117
SVRCHS
GAC109-267-082215-
/O.NEW.KCHS.SV.W.0191.060808T2117Z-060808T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
517 PM EDT TUE AUG 8 2006

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EVANS COUNTY IN SOUTHEAST GEORGIA
  TATTNALL COUNTY IN SOUTHEAST GEORGIA

* UNTIL 615 PM EDT

* AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MIDWAY...OR ABOUT 6 MILES SOUTH OF CLAXTON...MOVING SOUTH AT 5 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  HAGAN...BELLVILLE...
  MIDWAY...
  MENDES...
  GLENNVILLE...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. 
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. THIS 
STORM IS PRODUCING SIGNIFICANT AMOUNTS OF CLOUD TO GROUND LIGHTNING. 

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3209 8184 3217 8197 3206 8213 3193 8193

$$

JRL
2 follow-up statements
000 
WWUS52 KCHS 082147
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
545 PM EDT TUE AUG 8 2006

GAC109-267-082215-
/O.CON.KCHS.SV.W.0191.000000T0000Z-060808T2215Z/
EVANS GA-TATTNALL GA-
545 PM EDT TUE AUG 8 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EVANS AND TATTNALL COUNTIES...

AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF SEVERE THUNDERSTORMS CENTERED OVER CLAXTON...MOVING VERY 
LITTLE. THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BELLVILLE...CLAXTON...DAISY...HAGAN...MANASSAS AND MIDWAY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3211 8177 3221 8181 3227 8193 3214 8207
      3197 8192

$$

JRL
000 
WWUS52 KCHS 082211
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
610 PM EDT TUE AUG 8 2006

GAC109-267-082220-
/O.EXP.KCHS.SV.W.0191.000000T0000Z-060808T2215Z/
EVANS GA-TATTNALL GA-
610 PM EDT TUE AUG 8 2006

...THE SEVERE THUNDERSTORM WARNING FOR EVANS AND TATTNALL COUNTIES
WILL EXPIRE AT 615 PM EDT...

AT 607 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS 
BEEN ALLOWED TO EXPIRE. HOWEVER...STRONG STORMS REMAIN ACROSS 
NORTHERN PORTIONS OF BOTH COUNTIES AND COULD PRODUCE GUSTY WINDS TO 
40 MPH AND SOME SMALL HAIL THROUGH 630 PM. 

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR 
THE LATEST WEATHER INFORMATION. 

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3211 8177 3221 8181 3227 8193 3214 8207
      3197 8192

$$

JRL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:30 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Aug 8, 3:30 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
330 PM EDT TUE AUG 8 2006

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...ANY SEMBLANCE OF A
CONVECTIVE CAP HAS WELL BEEN BROKEN AS SCATTERED TSTM DEVELOPMENT IS
BEING SEEN ACRS MUCH OF THE CHS CWFA. THE STRONGEST ACTIVITY HAS
BEEN OVER THE CHARLESTON TRI-COUNTY AREA CONTINUING UP INTO THE SC
MIDLANDS...MAKING EFFECTIVE USE OF THE HIGH INSTABILITY OVR THE
AREA. MOST OF THE STORMS ARE RATHER SHORT-LIVED...SENDING OUT
CONVECTIVE OUTFLOWS WHICH ACT TO SPAWN OTHER STORMS. THESE OUTFLOWS
COMBINED WITH THE SEABREEZE WILL ALSO CONTINUE TO SPARK MORE
THUNDERSTORMS...BUT THE OTHER MAIN PLAYERS ARE THE APCHG FNTL BNDRY
FM THE NW AND SMALL SHTWVS ROTATING ARND A LARGE UPR LVL RIDGE
CENTERED WELL W OF THE CWFA. ALTHOUGH THE BEST CONVERGENCE ASSOC
WITH THE FNT IS IN THE MIDLANDS...THIS WILL GRADUALLY TRANSLATE TO
THE COAST. WITH HIGHLY UNCERTAIN COVERAGE...AM HESITANT TO RAISE
POPS ANY HIGHER THAN THE 30/40 SCHEME CURRENTLY GOING FOR THIS EVE
THEN DROPPING DOWN TO SLGT CHC OVRNGT. THE SETTING SUN SHOULD
EFFECTIVELY CEASE MUCH OF THE TSTM ACTIVITY BUT WITH THE LINGER FNT
POPS CANNOT BE REMOVED ALTOGETHER.

CLOUDS AND MOISTURE WILL THICKEN TMRW AS THE FNTL BNDRY MOVES EVER
SO CLOSER TO THE CWFA...ALONG WITH BETTER DYNAMICS AND CONTINUED
HIGH INSTABILITY. WILL TAKE SOME TIME TO GET THE CONVECTION GOING SO
HAVE DROPPED POPS IN THE FIRST HALF OF TMRW DOWN TO 30S FOLLOWED BY
50S FOR THE AFTN AND EVE. THE HAZARD OF STRONG WINDS MAY STILL BE A
CONCERN TMRW...BUT WITH MORE EXTENSIVE CLOUD COVER CONVECTIVE
ACTIVITY MAY BE DIMINISHED IN FAVOR OF FRONTAL CONVERGENCE. HIGH
PWATS MAY CONTRIBUTE TO AN ISOLD FLOODING FACTOR AS STORM MOTION
WILL CONTINUE TO BE WEAK. PRECIPITATION WILL AGAIN TAPER OFF TMRW
NIGHT...BUT WILL AGAIN MAINTAIN SLGT CHC/CHC POPS.

TEMPERATURES WILL CONTINUE THEIR GRADUAL DOWNWARD TREND SUCH THAT
TODAY SHOULD BE THE LAST DAY IN THIS MOST RECENT STRETCH OF SEEING
HEAT INDEX VALUES OF 105 OR HIGHER. INCREASED CLOUD COVER...
PRECIPITATION CONCERNS...AND SHIFTING WINDS WITH THE INCOMING
FRONTAL BOUNDARY WILL HELP TO DROP HIGH TEMPERATURES TO THE LOWER
90S TMRW. LOW TEMPERATURES BOTH TNGT AND TMRW NGT WILL GENERALLY
REMAIN MILD IN THE MID 70S.
&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...SECOND FRONTAL BOUNDARY OF
THE WEEK DESCENDS FROM THE NORTH THURSDAY THROUGH FRIDAY. GFS DOES
NOT STALL THE PROGRESSION OF THE FRONT AS IT MOVES TOWARD THE
FORECAST AREA FRIDAY AFTERNOON THROUGH SATURDAY MORNING. RAIN
CHANCES ARE HIGHEST THURSDAY THROUGH SATURDAY AS THE SOUTHWARD
MOVING FRONTAL BOUNDARY BRINGS ADDITIONAL CONVERGENCE TO THE
FORECAST AREA.

INTERESTINGLY...06Z AND 12Z GFS CREATES A MILD DAMMING SCENARIO OVER
THE MID ATLANTIC DURING THE WEEKEND BY BRINGING A SURFACE HIGH DOWN
FROM EASTERN CANADA INTO THE GREAT LAKES REGION. FOLLOWING PASSAGE
OF THE BOUNDARY...IF THE SURFACE RIDGE AND ASSOCIATED COOLER
NORTHEASTERLY FLOW STRETCH AS FAR SOUTH AS THE CHS CWFA...
TEMPERATURES COULD DROP SEVERAL DEGREES BELOW NORMAL FROM THE
WEEKEND THROUGH EARLY NEXT WEEK. FOR EXAMPLE...MOS GUIDANCE IS
GIVING ONLY LOWER TO MID 80S FOR CHARLESTON ON SATURDAY. AT THIS
POINT HAVE FORECASTED HIGH TEMPERATURES IN THE LOWER 90S THURSDAY
AND FRIDAY...DECREASING MAXES TO THE UPPER 80S FOR THE REMAINDER OF
THE EXTENDED PERIOD. A SIDE EFFECT OF THE COOLER WEATHER COULD BE A
SUPPRESSED SEABREEZE...AS TEMPERATURES INLAND BECOME MORE SIMILAR TO
TEMPERATURES OVER THE WATER.

HAVE INCLUDED CHANCE POPS FOR SHOWERS AND THUNDERSTORMS THURSDAY
THROUGH SATURDAY. DRY AIR FILTERS INTO THE REGION FROM THE NORTH ON
SUNDAY. HAVE REDUCED POPS TO SLIGHT CHANCE SUNDAY AFTERNOON FOR THE
NORTHERN HALF OF THE CWA...THEN MAINTAIN SLIGHT CHANCE POPS FOR ALL
ZONES MONDAY AND TUESDAY.
&&

.AVIATION...CONVECTION DEVELOPING IN THE VICINITY OF EACH TERMINAL
SO HAVE INCLUDED VCTS FOR THE FIRST 2 HOURS OF THE 08/18Z TAFS. WILL
BE DIFFICULT TO PIN DOWN TIMING OF CONVECTION BEYOND THAT TIME DUE
TO SCATTERED NATURE OF STORM DEVELOPMENT. WILL CONTINUE TO MONITOR
AND SHOULD STORMS APPEAR TO IMPACT TERMINALS...WILL AMEND AS NEEDED.
OTHERWISE...MID AND UPR LVL CLOUD LAYERS WILL CONTINUE TO THICKEN
TNGT INTO TMRW AS FNTL BNDRY APCHS FROM THE NW. DO NOT ANTICIPATE
CONDS DROPPING BELOW VFR CATEGORY ATTM BUT THE POSSIBILITY IS THERE
TMRW MRNG INTO TMRW AFTN.
&&

.MARINE...WINDS WILL GENERALLY REMAIN SWLY WITH A FEW SHIFTS TO WLY
THRU TMRW NGT AS A FNTL BNDRY APCHS FROM THE NW. PRES GRADIENT AHEAD
OF THE FNTL BNDRY IS NOT THAT IMPRESSIVE...SO HAVE KEPT WIND SPEEDS
CAPPED AT 15 KT. WITH FETCH MAINLY OFFSHORE...WAVE HEIGHTS WILL ALSO
SIMILARLY BE UNIMPRESSIVE WITH ALL NEARSHORE COASTAL ZONES SEEING
HEIGHTS NO HIGHER THAN 3 FT WHILE THE OFFSHORE GA WATERS MAY OCNLY
SEE 4 FT SEAS.

SOUTHWEST WINDS PERSIST THURSDAY AND FRIDAY OVER THE COASTAL WATERS
UNTIL A BOUNDARY DROPS SOUTH OF THE MARINE ZONES SATURDAY AFTERNOON
AND BRINGS WINDS AROUND TO NORTHEASTERLY. GFS INCREASES WINDS IN THE
OUTER WATERS TO 15 TO 20 KT BY SATURDAY AFTERNOON DUE TO THE
TIGHTENED PRESSURE GRADIENT. WILL SHOW A MORE GRADUAL TREND AT THIS
POINT AND CAP WINDS AT 15 KNOTS. BOUNDARY REMAINS ALONG THE FLORIDA
PANHANDLE THROUGH MONDAY EVENING...CREATING A DISTINCT WIND SHIFT
LINE. THE FRONT GRADUALLY DISSIPATES MONDAY AND TUESDAY.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&

08/79
Hazardous weather outlook, Aug 8, 10:50 AM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
1050 AM EDT TUE AUG 8 2006

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-091000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL
JASPER-
1050 AM EDT TUE AUG 8 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.STRONG THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON AND EVENING. SOME OF THE STORMS COULD PRODUCE
FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS..AND LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
.STRONG THUNDERSTORMS...THUNDERSTORMS ARE EXPECTED TO DEVELOP
WEDNESDAY AFTERNOON AND EVENING. SOME OF THE STORMS COULD PRODUCE
FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
FORMAL SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.
HOWEVER...SHOULD ANY STRONG THUNDERSTORMS FORM AND INSTANCES OF
STRONG WINDS OR DAMAGE ARE OBSERVED...REPORTS OF SUCH EVENTS ARE
REQUESTED.

JPC

In the hours before

Special weather statement, Aug 8, 3:48 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
348 PM EDT TUE AUG 8 2006

SCZ044-082015-
DORCHESTER-
348 PM EDT TUE AUG 8 2006

...STRONG THUNDERSTORMS WILL CONTINUE TO IMPACT SOUTHERN DORCHESTER
COUNTY THROUGH 415 PM EDT...

AT 348 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES SOUTHWEST OF GREGGS
LANDING...OR ABOUT 9 MILES SOUTH OF SUMMERVILLE...NEARLY STATIONARY.

THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...THROUGH 415 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Aug 8, 4:09 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
409 PM EDT TUE AUG 8 2006

SCZ047-048-051-082100-
BEAUFORT-COASTAL JASPER-INLAND JASPER-
409 PM EDT TUE AUG 8 2006

...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY AND BEAUFORT COUNTY
THROUGH 500 PM EDT...

AT 409 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS EXTENDING BETWEEN HARDEEVILLE AND
GARDENS CORNER...NEARLY STATIONARY.

THESE STORMS WILL AFFECT AREAS IN AND AROUND...DALE...GARDENS
CORNER...JASPER...OLD HOUSE AND SHELDON THROUGH 500 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Local storm report, Aug 8, 4:19 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
419 PM EDT TUE AUG 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             NORTH CHARLESTON        32.85N 79.97W
08/08/2006  E0.25 INCH       CHARLESTON         SC   TRAINED SPOTTER

            QUARTER INCH HAIL REPORTED AT THE INTERSECTION OF RIVERS
            AVENUE AND AVIATION.

&&

REV
Local storm report, Aug 8, 4:40 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
440 PM EDT TUE AUG 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TSTM WND DMG     SUMMERVILLE             33.02N 80.18W
08/08/2006                   DORCHESTER         SC   TRAINED SPOTTER

            IN GREENHURST SUBDIVISION...SEVERAL TREES BLOWN DOWN
            AND/OR SNAPPED. LARGE BRANCH FELL ON A TRUCK AND DAMAGED
            IT. DAMAGE TO A HOME.

&&

REV
Special weather statement, Aug 8, 4:42 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
442 PM EDT TUE AUG 8 2006

GAZ088-082115-
SCREVEN-
442 PM EDT TUE AUG 8 2006

...STRONG THUNDERSTORMS WILL IMPACT SCREVEN COUNTY THROUGH 515 PM
EDT...

AT 442 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF GOLOID...OR ABOUT 6
MILES SOUTH OF SYLVANIA...MOVING SOUTH AT ABOUT 5 MPH.

THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...ALTMAN...
CAPTOLO AND HUNTERS THROUGH 515 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

JRL
Special weather statement, Aug 8, 5:09 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
509 PM EDT TUE AUG 8 2006

GAZ114-115-082145-
EVANS-TATTNALL-
509 PM EDT TUE AUG 8 2006

...STRONG THUNDERSTORMS WILL IMPACT EVANS AND TATTNALL COUNTY
THROUGH 545 PM EDT...

AT 509 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER JENNIE...OR ABOUT 8 MILES SOUTH OF
CLAXTON...MOVING SOUTH AT 5 MPH.

THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND MENDES AND
MIDWAY THROUGH 545 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

JRL

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 5:22 PM EDTSevere Thunderstorm WarningCHSBulloch38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.